Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 356, Number 6

All articles in this issue are freely accessible.

Sur les transformées de Riesz dans le cas du Laplacien avec drift
Noël Lohoué and Sami Mustapha.
Trans. Amer. Math. Soc. 356 (2004), 2139-2147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048512
Hardy inequalities with optimal constants and remainder terms
Filippo Gazzola, Hans-Christoph Grunau and Enzo Mitidieri.
Trans. Amer. Math. Soc. 356 (2004), 2149-2168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048513
A unified approach to improved $L^{p}$ Hardy inequalities with best constants
G. Barbatis, S. Filippas and A. Tertikas.
Trans. Amer. Math. Soc. 356 (2004), 2169-2196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048514
Luzin gaps
Ilijas Farah.
Trans. Amer. Math. Soc. 356 (2004), 2197-2239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048515
Generic integral manifolds for weight two period domains
James A. Carlson and Domingo Toledo.
Trans. Amer. Math. Soc. 356 (2004), 2241-2249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048516
Maximum norms of random sums and transient pattern formation
Thomas Wanner.
Trans. Amer. Math. Soc. 356 (2004), 2251-2279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048517
Parametrized $♢$ principles
Justin Tatch Moore, Michael Hrusák and Mirna Dzamonja.
Trans. Amer. Math. Soc. 356 (2004), 2281-2306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048518
On the adjunction mapping of very ample vector bundles of corank one
Antonio Lanteri, Marino Palleschi and Andrew J. Sommese.
Trans. Amer. Math. Soc. 356 (2004), 2307-2324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048519
Units in some families of algebraic number fields
L. Ya. Vulakh.
Trans. Amer. Math. Soc. 356 (2004), 2325-2348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048520
Young wall realization of crystal bases for classical Lie algebras
Seok-Jin Kang, Jeong-Ah Kim, Hyeonmi Lee and Dong-Uy Shin.
Trans. Amer. Math. Soc. 356 (2004), 2349-2378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048521
Phase transitions in phylogeny
Elchanan Mossel.
Trans. Amer. Math. Soc. 356 (2004), 2379-2404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048522
Stable representatives for symmetric automorphisms of groups and the general form of the Scott conjecture
Mihalis Sykiotis.
Trans. Amer. Math. Soc. 356 (2004), 2405-2441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048523
Dialgebra cohomology as a G-algebra
Anita Majumdar and Goutam Mukherjee.
Trans. Amer. Math. Soc. 356 (2004), 2443-2457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048524
Norms of linear-fractional composition operators
P. S. Bourdon, E. E. Fry, C. Hammond and C. H. Spofford.
Trans. Amer. Math. Soc. 356 (2004), 2459-2480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048525
Presentations of noneffective orbifolds
Andre Henriques and David S. Metzler.
Trans. Amer. Math. Soc. 356 (2004), 2481-2499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048526
The length of harmonic forms on a compact Riemannian manifold
Paul-Andi Nagy and Constantin Vernicos.
Trans. Amer. Math. Soc. 356 (2004), 2501-2513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048527
Automorphisms of subfactors from commuting squares
Anne Louise Svendsen.
Trans. Amer. Math. Soc. 356 (2004), 2515-2543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048528
Poincaré’s closed geodesic on a convex surface
Wilhelm P. A. Klingenberg.
Trans. Amer. Math. Soc. 356 (2004), 2545-2556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2048529